# SDR UPS02837742

- Difficulty date: February 24, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- Aircraft time: 74,693 hours, 48,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 975494985
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LONGERON SUPPORT T-ANGLE HEAVILY CORRODED AT STA 1250 BETWEEN L33R AND L34R.  REMOVED CORRODED ANGLE PER SRM 51-1-21.  FABBRICATED REPLACEMENT AND INSTALLED PER SRM 51-1-20D.
